# SDR EIA2000338

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - MISDRILLED HOLE DAMAGE TO INBOARD FRAME FLANGE AT STATION 207 BETWEEN L17L AND L18L.  TRIMMED OUT DAMAGE AND INSTALLED REPAIR ANGLES PER ECRA 944-53-125-2 REV A.  (M)
